Anybody deal with this everyday? I've had it like everyday almost... comes and kinda goes... but it kills my appetite...
Why do I have a worryful stomach? paranoid feeling? I'm not really worrying about anything at all.
Anyone know what I'm talking about?
Any suggestions on how to get rid of it?
I'm on 5mg lexapro.. and it has helped some...b/c 2 weeks ago or so my stomach was WAY PARANOID feeling... I was having BAD BAD ANXIETY!!!
I should mention my wife and baby girl is out of town.... maybe I'm just kinda anxious b/c of that? I have no idea.
I've been on the Lexapro for about 2 weeks now? 5mg.
Could this still be kicking in? I've been doing a lot of sit ups and trying to keep busy and swim and just keep busy busy...
It defiinitely sounds like anxiety presents itself most commonly in that manner for you. That is a pretty common complaint...anything from "butterflies", to just an "uneasy" feeling.
As for the Lexapro...5 mg is a pretty low dose. If you have done well on it...and are tolerating it...I think it wouldn't hurt to up the dose (after 2 weeks). As long as that was the plan with your doc.
Sounds like you are doing a lot of great things to help with the anxiety. Keep it up!
Hi! I totally know what you're going through - I went through the phase of having this nervous feeling for around 2 months and every morning I got up, I was heaving and I ended up losing around 13lb in weight as I could barely eat or even SMELL food when I was feeling real bad!! However, I couldn't put up with this any longer, so I went to my doctor and was prescribed beta-blockers and I promise you that even on the 1st day I started taking them, my appetite definitely improved and I managed to get rid of this constant nervous/sick feeling, so maybe it's worth it if you ask your doc about these too. Shelley x
My mother used to tell me the Greeks believe the seat of our emotions is in our
stomach..so there you go....obviously you're emotional about something..but since you have a wife & baby, dont you have to go to work? shouldnt that kill alot of time for you?
I'm working. Work 40 hours a week. But I'm lonely at night... bored. Maybe being bored has something to do with this anxiousness? I dunno. Still don't have much of an appetite. The nervous stomach hasnt been as bad today, but still not getting too hungry. It's weird. Maybe cuz its so dang hot here? 105 degrees! I've been trying to keep myself busy on my off time, like go swimming with friends, or hang out with my mother. But it's not that enjoyable for some reason. It's weird.
I think maybe the lexapro is giving me some little side effects too?
When I go to bed at night, I fall asleep okay, and I'll sleep through the night, but I'll wake up really early. Like at 7am or 8am. And I wont go to bed til like 1am.
If I try to fall back asleep, I get the nervous stomach, and my heart races, I also get a feeling of "falling" or "spinning" a little bit in the morning if I try to fall back asleep.
Now I take my lexapro at night! I wonder if this is affecting my sleep?
I'm also having STRANGE and vivid dreams at night. Mostly ones that make me worry! Like bad situations, being extremely late for work. And I'll wake up feeling worried! It *****! But once I get my day going, I'm okay.
Anyways, just wondering if this is common anxiety?
My lower back also hurts alot. Stress and anxiety related?
ps: how long should you be on a AD? Like Lexapro. I'm only on 5mg.
Is it okay to go on and off of these AD's? Or will your body develop an immunity to them?
I was thinking about going off of it, when I was feeling back to my old self, then seeing if I can continue psychology and keep my mojo up myself. And, If I hit a bump in the road again in the future, can I start up on the Lexapro again?
AD's aren't really made to be taken for a few months on, then off...they build up in your system...so that they do what they are supposed to do. I know you are reluctant about taking the Lexapro...but like I told you before...you really need to give it a fair shake...if you stop taking it the minute you think you feel better...usually you end up with a nasty re-bound anxiety somewhere down the road. Will you have to take it forever? I doubt it.
My personal opinion is to GIVE the Lexapro a chance to work...you can take it for a long time...I've been on it for years. While you are on the Lexapro...work on your therapy...and learn how to cope with panic and anxiety. Then when you DO get to the point where you honestly feel you don't need it...you will be prepared and equipped to deal with any anxiety that pops up....without the med. And yes...if you do decide to stop taking it down the line....you can be restarted on it again, usually with good results again.
You just seem as though you want the problem "fixed", and then it will be a done deal. Unfortunately, anxiety doesn't usually play that way. You need to utilize both talk therapy any the Lexapro...otherwise it's like putting a bandaid on a gaping wound.
Beta blockers can help people...but don't get ahead of yourself...Lexapro has been helpful, and right now your dose is low....you still have room to increase your dose and see what happens. You've only been on it 2 weeks...you most likely aren't anywhere near knowing the full effect.
You can always look into other options (ie beta blockers, magnesium, etc) after you've given THIS one a chance. You are confusing yourself with all of the options out there...instead of focusing on one at a time...and giving it a shot to see if it will help you or not.
Beta-blockers slow down your heart rate, so are really effective at stopping the palpitations and therefore, I reckon that's why I was able to begin eating 'normally' again as I wasn't getting the rapid heart rate and nervous stomach feeling! Shelley
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.